# SDR UALA2012011100233

- Difficulty date: January 11, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 36,888 hours, 15,016 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST GREEN SYSTEM, RTFL  HYD LINE IS REPLACED.  REPLACED NR 1 ENG UPPER HYD LINE.
